# SDR QXEA200600688

- Difficulty date: March 1, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE INTERIOR FRAME AT X600 FORWARD ATTACH BRACKET CORRODED, LBL 30 AT FLOOR LEVEL.  REPAIRED IAW DHC-8-200 SRM 51-40-11 AND SRM 51-40-00, PAGES 1-5.
